MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP CS PRO; GLOVE,EXAM,NITRILE,PF,CSPRO,EXT CUFF, M

MEDLINE INDUSTRIES, LP CS PRO; GLOVE,EXAM,NITRILE,PF,CSPRO,EXT CUFF, M
Catalog Number CS16M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there are "serious concerns about.Spd gloves.He reported additional glove breakdown, water in gloves and now an employee has an infected finger that they are sending to oc health." it has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
It was reported that there are "serious concerns about.Spd gloves.He reported additional glove breakdown, water in gloves and now an employee has an infected finger that they are sending to oc health.".

Brand Name
CS PRO
Common Device Name
GLOVE,EXAM,NITRILE,PF,CSPRO,EXT CUFF, M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key25519233
Report Number1417592-2026-02514
Device Sequence Number9993577
Product Code LZA
UDI-Device Identifier80888277396394
UDI-Public80888277396394
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS16M
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown